MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL ARTHSCP,4/175_30_JL/STORZ HUB; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SàRL ARTHSCP,4/175_30_JL/STORZ HUB; RIGID ENDOSCOPE
Catalog Number 242012
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(6).Udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate via email that prior to a knee arthroscopy procedure the arthroscope 4.0mm, 30 deg, 175mm (storz style) lens was blurred and the vision was not clear.The procedure was completed with another scope with no patient consequences or surgical delay to the case.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device was received at the service center and evaluated.Our affiliate reported an issue of the lens was blurred and the vision was not clear.Per evaluation, the device was found to be not working, therefore this complaint can be confirmed.Additionally, the device had intermittent operation.The device was deemed irreparable, hence a replacement was given to the customer.With the given information, we cannot determine the root cause of the reported problem.A manufacturing record evaluation was performed for the finished device serial number (b)(4), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
ARTHSCP,4/175_30_JL/STORZ HUB
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8735606
Report Number1221934-2019-57439
Device Sequence Number11397928
Product Code HRX
UDI-Device Identifier10886705026210
UDI-Public10886705026210
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K971996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2019
Initial Date Received by Manufacturer 05/31/2019
Supplement Date Received by Manufacturer09/19/2019
10/03/2019
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date09/23/2019
10/03/2019
Patient Sequence Number1